Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 23, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Nov 10, 2014, 7:12 AM EST. It took effect at Nov 12, 2014, 7:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2014, 7:12 AM EST (12:12 UTC)
- In effect from
- Nov 12, 2014, 7:00 AM EST
- Expired
- Nov 10, 2014, 10:33 AM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS73 KAPX 101212 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 712 AM EST MON NOV 10 2014 LHZ348-349-LMZ323-344>346-LSZ322-102015- /O.NEW.KAPX.SC.Y.0065.141110T2100Z-141112T1200Z/ /O.NEW.KAPX.GL.W.0023.141112T1200Z-141113T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 712 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-102015- /O.NEW.KAPX.GL.W.0022.141110T2100Z-141111T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 712 AM EST MON NOV 10 2014 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
1 follow-up statement
969 WHUS73 KAPX 101533 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 AM EST MON NOV 10 2014 LHZ348-349-LMZ323-344>346-LSZ322-102345- /O.EXT.KAPX.SC.Y.0065.141110T2100Z-141113T0000Z/ /O.CAN.KAPX.GL.W.0023.141112T1200Z-141113T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1033 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING FOR LATER WEDNESDAY. IT WAS ISSUED IN ERROR. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-342-LSZ321-102345- /O.CON.KAPX.GL.W.0022.141110T2100Z-141111T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1033 AM EST MON NOV 10 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 10, 5:06 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 10, 5:06 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
506 AM EST MON NOV 10 2014
.SYNOPSIS...
ISSUED AT 411 AM EST MON NOV 10 2014
A DEVELOPING STORM SYSTEM WILL AFFECT NORTHERN MICHIGAN TODAY RIGHT
ON THROUGH TUESDAY NIGHT. SNOW WILL OVERSPREAD THE REGION THIS
MORNING BUT CHANGE OVER TO RAIN BY THIS EVENING ACROSS NORTHERN
LOWER WHILE CONTINUING INTO TUESDAY. PRECIPITATION IS EXPECTED TO
REMAIN MAINLY ALL SNOW ACROSS EASTERN UPPER WHERE SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. COLDER AIR WILL THEN LEAD TO LAKE EFFECT
SNOW SHOWERS ACROSS MUCH OF THE FORECAST AREA FROM WEDNESDAY THROUGH
FRIDAY.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 411 AM EST MON NOV 10 2014
...A WINTER MESS...
SYNOPTIC PATTERN AND OBSERVATIONS:
PRETTY QUIET ACROSS NRN MICHIGAN EARLY THIS MORNING WITH DEEPER
ATMOSPHERIC DRYING IN WEAKER PRESSURE GRADIENT. HAD SOME EARLIER
CLEARING AND FOG ACROSS PARTS OF THE NRN CWA...BUT INCREASING HIGH
LEVEL CLOUDS HAS TAKEN CARE OF THAT WITH MODEST SFC BASED "WARMING"
AND EROSION OF THE FOG. DEEPEST MOISTURE IS ALIGNED ACROSS THE M-55
CORRIDOR AND THICKENING...WHERE THERE MAY BE SOME VERY LIGHT RAIN OR
SNOWS ONGOING...BUT NOT SIGNIFICANT. THE MAIN WEATHER STORY OF THE
DAY HAS BEEN ORGANIZING UPSTREAM. EJECTING OUT OF THE NRN ROCKIES
AND INTO NEBRASKA...WAS A STRONG MID LEVEL JET AND SHORTWAVE. LOW
PRESSURE WAS DEEPENING...WHILE LOW LEVEL WINDS WERE INCREASING AND
RESULTING IN A SWATH OF PRECIPITATION ACROSS THE DAKOTAS AND
MN...ALONG AND NORTH OF A DEVELOPING WARM FRONT AND STEEP LAPSE RATE
PLUME. THE TOTAL H8-H7 WAA IS FAIRLY IMPRESSIVE ALREADY...AND THE
RESULTANT MODEST-STRONG DEEP LAYER -DIVQ WAS GETTING A BOOST BY
UPPER DIVERGENCE WITH THE ASSOCIATED JET.
SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:
STRONG SHORTWAVE AND MID LEVEL JET MAX DIVES INTO THE CENTRAL PLAINS
WITH THE SFC LOW CONTINUING TO DEVELOP ACROSS THE MID MISSISSIPPI
VALLEY THIS AFTERNOON. THIS SFC LOW LIFTS INTO NRN LOWER MICHIGAN
TONIGHT. THE WAA AND STRONGEST OVERALL DEEP LAYER -DIVQ IS MAXIMIZED
AROUND 18Z TO OUR WEST...WITH STRONG WAA AND LIFT BLOSSOMING
MOISTURE/PRECIPITATION ACROSS NRN LOWER THIS MORNING. FORCING AND
MOISTURE LIFT INTO EASTERN UPPER EARLY THIS AFTERNOON...WHILE DEEP
MOISTURE IS EXPECTED TO STRIP OUT ALOFT IN NRN LOWER WHILE LOW LEVEL
TEMPERATURE CONTINUE TO WARM...GETTING ABOVE FREEZING ALL AREAS BY
EVENING. TEMPERATURES CONTINUE TO RISE THROUGH THE NIGHT IN NRN
LOWER...WHILE STRUGGLING TO HOLD ON TO FREEZING IN EASTERN UPPER.
FROM A PRECIPITATION TYPE STANDPOINT...THE ONSET OF THINGS WILL
BEGIN AS SNOW EVERYWHERE...BUT RAPIDLY CHANGE TO RAIN ACROSS THE
FRANKFORT/MANISTEE AREAS THIS MORNING...THEN MIX IN AND EVENTUALLY
CHANGE TO ALL LIGHT RAIN AND LIKELY PERIODS OF DRIZZLE FOR MOST ALL
OF NRN LOWER THROUGH THE AFTERNOON. THE HIGHER TERRAIN OF INTERIOR
NRN LOWER (GAYLORD/VANDERBILT/WOLVERINE/POSSIBLY GRAYLING) WILL SEE
THE SNOW HANG ON THE LONGEST...AS WELL AS AREAS ALONG AND NORTH OF M-
68. THIS WILL RESULT IN THE HIGHEST SNOWFALL TOTALS IN NRN LOWER.
RIGHT NOW...LOOKING AT 1 TO MAYBE 3 INCHES OF SNOW IN THESE
AREAS...WITH AMOUNTS FALLING OFF RAPIDLY ELSEWHERE.
IN EASTERN UPPER...SNOW MAY MIX WITH SLEET FOR A TIME...WITH TOTAL
SNOWFALL THIS AFTERNOON AND TONIGHT REACHING 4-8 INCHES. MORE
SNOWFALL IS EXPECTED INTO TUESDAY AND TUESDAY NIGHT (SEE BELOW).
WILL CONTINUE WITH THE WINTER STORM WARNING FOR MACKINAC AND
CHIPPEWA COUNTIES.
OTHER IMPACTS: WINDS WILL BE HOWLING ALOFT...BUT STABLE LAND
CONDITIONS WILL PREVENT THESE WINDS FROM BEING REALIZED AT THE SFC
FOR ANY BLOWING SNOW ISSUES. FOLKS ALONG AND DOWNWIND OF COASTAL
AREAS COULD HOWEVER FEEL THESE WINDS DUE TO UNSTABLE CONDITIONS OVER
THE LAKES. BLOWING SNOW WILL BE AN ISSUE IN THESE AREAS. THE WET AND
HEAVY NATURE OF THE SNOW COULD LEAD TO HEAVY WEIGHT AND LOCALIZED
DAMAGE ON TREES AND POWER LINES.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 411 AM EST MON NOV 10 2014
THE LONG TERM FORECAST WILL CONTINUE TO BE FOCUSED ON THE STORM
SYSTEM THAT WILL CONTINUE TO AFFECT THE REGION INTO TUESDAY NIGHT.
COLDER AIR BEHIND THIS SYSTEM WILL THEN RESULT IN LAKE EFFECT SNOW
SHOWERS FROM TUESDAY NIGHT THROUGH THE END OF THE WORK
WEEK...PERHAPS EVEN LINGERING INTO NEXT WEEKEND. THE MAIN LONG TERM
FORECAST CONCERNS REVOLVE AROUND POPS...PRECIPITATION TYPE AND
SNOWFALL AMOUNTS FOR TUESDAY INTO TUESDAY NIGHT THEN POPS
THEREAFTER.
TUESDAY...MODELS HAVE FINALLY SETTLED ON A STORM TRACK THAT TAKES
THE SURFACE LOW ACROSS FAR NORTHERN LOWER. THIS WILL CONTINUE TO
RESULT IN WARM AIR ADVANCING NORTHWARD INTO ALL OF NORTHERN LOWER
THROUGH MUCH OF THE DAY BEFORE COLDER AIR STARTS TO FILTER INTO THE
REGION LATER IN THE AFTERNOON. THIS SETUP WILL ALSO LEAD TO
ADDITIONAL RAIN AND DRIZZLE THROUGH THE ENTIRE DAY. HOWEVER..THIS
TRACK SHOULD KEEP MUCH OF EASTERN UPPER LARGELY IN THE MARGINALLY
COLD ENOUGH AIR PER MODEL SOUNDINGS TO SUPPORT CONTINUED MAINLY ALL
SNOW (THOUGH A CHANGE OVER TO RAIN ACROSS DRUMMOND ISLAND AND NEAR
THE STRAITS OF MACKINAC APPEARS LIKELY). FORECAST ADDITIONAL SNOW
ACCUMULATIONS ACROSS EASTERN UPPER RANGE FROM ABOUT 2 INCHES SOUTH
TO PERHAPS AS MUCH AS 4 INCHES NEAR WHITEFISH POINT.
TUESDAY NIGHT INTO WEDNESDAY...THE SURFACE LOW TRACKS QUICKLY OFF TO
THE NORTHEAST WHILE THE UPPER LEVEL CLOSED LOW MOVES MORE SLOWLY BY
TO OUR NORTH. THERE IS STRONG COLD ADVECTION TUESDAY NIGHT WHILE
MODELS VARY ON THE AMOUNT OF WRAP AROUND MOISTURE. HOWEVER...THERE
SHOULD BE PLENTY OF COLD AIR ADVANCING SOUTHEAST ACROSS THE GREAT
LAKES TO TURN ON THE LAKE EFFECT MACHINE. THE FLOW REGIME LOOKS TO
BE NORTHWEST OR PERHAPS EVEN NORTH NORTHWEST. EARLY ESTIMATES AT
SNOW ACCUMULATIONS LOOK TO BE ON THE MAINLY LIGHT SIDE BUT WILL HAVE
TO BE APPRISED OF ANY SNEAKY LAKE ENHANCEMENT.
WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL LOW IS SHOWN TO
DROP DOWN THROUGH THE FLOW WHICH MAY INTENSIFY NORTHWEST FLOW LAKE
EFFECT ESPECIALLY FOR THURSDAY INTO THURSDAY NIGHT.
SATURDAY AND SUNDAY...STILL COLD ENOUGH TO SUPPORT LAKE EFFECT BUT
THE FLOW ALOFT TURNS TEMPORARILY NEARLY ZONAL. STEERING WINDS FOR
LAKE EFFECT BECOME MORE SOUTHWEST WHICH WOULD SHIFT REMAINING LAKE
EFFECT. ANOTHER SHORT WAVE MOVING THROUGH THE FLOW ON SUNDAY MAY
BRING AN UPTICK IN ACTIVITY.
HIGHS TUESDAY RANGING FROM THE LOWER 30S FAR NORTH TO NEAR 50
SOUTHEAST. HIGHS FOR THE REMAINDER OF THE EXTENDED PERIOD WILL BE
SEVERAL DEGREES BELOW AVERAGE FOR MID NOVEMBER AND RANGE FROM THE
UPPER 20S TO MIDDLE 30S. LOWS IN THE UPPER TEENS 20S.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 502 AM EST MON NOV 10 2014
DRIER AIR HAS BRIEFLY SLID INTO NRN MICHIGAN AND RESULTED IN VFR
CONDITIONS...OUTSIDE OF SOME FOG AT PLN...WHERE THERE WAS EARLIER
CLEARING. THIS WILL NOT LAST LONG...AS CLOUDS WILL THICKEN
THROUGH THE MORNING/DAY...AHEAD OF DEEPENING LOW PRESSURE THAT
LIFTS INTO NRN MICHIGAN TONIGHT. A SWATH OF SNOW WILL DEVELOP
AROUND/SHORTLY AFTER DAYBREAK ACROSS TVC/MBL...BEFORE SWITCHING
OVER TO RAIN BY MID MORNING. THIS SNOW WILL REACH APN/PLN BY MID-
LATE MORNING AND LAST LONGER. THIS WILL RESULT IN SOME GENERAL
LIGHT SNOW ACCUMULATIONS. SNOWFALL RATES WILL BE LIGHT...AND SFC
TEMPERATURES A BIT TOO WARM FOR ANY GOOD ACCUMULATION. THE SNOW
WILL CHANGE OVER TO RAIN BY LATE AFTERNOON ACROSS ALL OF NRN
LOWER...WITH SKIES REMAINING MOSTLY CLOUDY...BUT A PERIOD OF VFR
CONDITIONS IS DEFINITELY POSSIBLE. WINDS SHIFT MORE OUT OF THE
SOUTH TONIGHT AS A WARM FRONT LIFTS NORTH. LOW CLOUDS ARE EXPECTED
TO REDEVELOP ACROSS THE TAF SITES OVERNIGHT...WITH
STRATUS/DRIZZLE/FOG BEING POSSIBLE.
WINDS WILL INCREASE JUST ABOVE THE SFC THROUGH THE DAY AND INTO
THE EVENING WITH LLWS DEVELOPING. THESE STRONGER WINDS WILL
LIKELY NOT BE FELT AT THE AIRPORTS...WITH THE EXCEPTION FOR APN
AND MAYBE PLN...WHERE WINDS WILL BE COMING OFF THE UNSTABLE LAKES
TODAY AND FUNNELING THROUGH THE STRAITS...BUT THIS WILL BE MORE OF
A STEADY PERSISTENT WIND NEAR 15KTS.
&&
.MARINE...
ISSUED AT 411 AM EST MON NOV 10 2014
WINDS ARE WEAK WITH NO MARINE ISSUES AT THIS EARLY MORNING HOUR.
HOWEVER...LOW PRESSURE IS DEEPENING AND ORGANIZING UPSTREAM...AND
WILL LIFT INTO NORTHERN MICHIGAN TONIGHT. WINDS WILL INCREASE OUT OF
THE EAST AND SOUTH THIS AFTERNOON AND TONIGHT...RESULTING IN
ADVISORY AND GALE FORCE WINDS ACROSS ALL NEARSHORE WATERS. THE LOW
PRESSURE LIFTS NE TUESDAY AND TUESDAY NIGHT...AND WINDS WILL SETTLE
IN OUT OF THE WNW/NW WHILE REMAINING STRONG UNDER COLD ADVECTION
THROUGH WEDNESDAY NIGHT. FULLY EXPECT A CONTINUATION OF ADVISORIES
AND POSSIBLE NEW GALES OVER THIS TIME.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY FOR MIZ008-015.
LH...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR LHZ348-349.
GALE WARNING FROM 7 AM TO 7 PM EST WEDNESDAY FOR LHZ348-349.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY FOR
LHZ345>347.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR LMZ323-344>346.
GALE WARNING FROM 7 AM TO 7 PM EST WEDNESDAY FOR LMZ323-344>346.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY FOR
LMZ341-342.
LS...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR LSZ322.
GALE WARNING FROM 7 AM TO 7 PM EST WEDNESDAY FOR LSZ322.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY FOR
LSZ321.
&&
SYNOPSIS...SULLIVAN
SHORT TERM...SMD
LONG TERM...SULLIVAN
AVIATION...SMD
MARINE...SMDHazardous weather outlook, Nov 10, 7:11 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 711 AM EST MON NOV 10 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-111215- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 711 AM EST MON NOV 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SNOW WILL OVERSPREAD NORTHERN MICHIGAN THIS MORNING...AND THEN INTO EASTERN UPPER THIS AFTERNOON. THE SNOW WILL CHANGE TO LIGHT RAIN AND DRIZZLE THROUGH THE DAY AND EVENING IN NORTHERN LOWER...WHILE CONTINUING TO SNOW AND ACCUMULATE TO SIGNIFICANT ACCUMULATIONS IN EASTERN UPPER. PLEASE SEE THE LATEST WINTER STORM WARNING FOR FURTHER DETAILS. GALE FORCE WIND GUSTS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS FAR NORTHERN LAKES HURON AND MICHIGAN...THE STRAITS...AS WELL AS WHITEFISH BAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MAIN CONCERN HEADING INTO NEXT WEEK IS THE POTENTIAL FOR THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON ACROSS EASTERN UPPER MICHIGAN: SNOW WILL CONTINUE ACROSS EASTERN UPPER TUESDAY INTO TUESDAY NIGHT...AND MAY BE HEAVY AT TIMES. ADDITIONAL ACCUMULATIONS WILL OCCUR. PLEASE SEE THE LATEST WINTER STORM WARNING FOR FURTHER DETAILS. COLDER AIR ARRIVING DURING MIDWEEK WILL SET THE STAGE FOR ACCUMULATING LAKE EFFECT SNOWFALL ESPECIALLY DURING THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME IN THE LAKE SUPERIOR AND LAKE MICHIGAN SNOW BELTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SNOWFALL OVER THE NEXT WEEK. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 7:12 AM EST | Gale Warning | APX | 24 hr | |
| Nov 10, 7:12 AM EST | Small Craft Advisory | APX | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.